Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Badal Joshi, Named Assistant Research Professor

Please note: Badal has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  246 Physics
Office Phone:  919-660-2873
Email Address: send me a message
Web Page:


PhDThe Ohio State University2009

Applied Math
Research Interests: Mathematical biology, stochastic processes, dynamical systems.

Recent Publications   (More Publications)

  1. Badal Joshi and Anne Shiu, Simplifying the Jacobian Criterion for precluding multistationarity in chemical reaction networks, SIAM Journal on Applied Mathematics, vol. 72 no. 3 (June, 2012), pp. 857-876 [arXiv:1106.1578v2]
  2. Mainak Patel and Badal Joshi, Decoding synchronized oscillations within the brain: phase-delayed inhibition provides a robust mechanism for creating a sharp synchrony filter (Submitted, 2012)
  3. Badal Joshi, Order of magnitude time-reversible Markov chains and characterization of clustering processes (Submitted, October, 2011) [arXiv:1110.5489v1]
  4. Badal Joshi and Anne Shiu, Atoms of multistationarity in chemical reaction networks (Submitted, 2011) [arXiv:1108.5238v2]
  5. Badal Joshi, Xueying Wang, Sayanti Banerjee, Haiyan Tian, Anastasios Matzavinos, and Mark A.J. Chaplain, On immunotherapies and cancer vaccination protocols: A mathematical modelling approach, Journal of Theoretical Biology, vol. 259 no. 4 (May, 2009), pp. 820-827
Conferences Organized
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320